MAUDE Adverse Event Report: DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. STELO GLUCOSE BIOSENSOR SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9500-174
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a skin reaction was occurred.On (b)(6) 2025, it was reported that a skin reaction at the puncture site occurred.After sensor insertion the customer developed an infection at the insertion site.They stated, ¿got an infection at the site of insertion.Had to go to urgent care and take antibiotics.¿ the name of the antibiotic, date and site of insertion was not specified.No other customer details were available.No data or product was provided for investigation.The allegation was undetermined.The probable cause could not be determined.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).Labeling indicates: inserting the sensor and wearing the adhesive patch might cause infection, bleeding, pain or skin irritations (e.G.Redness, swelling, bruising, itching, scarring or skin discoloration).
 
Event or Problem Description
Subsequent to the initial mdr, a correction is required.It was reported that a skin reaction occurred.The sensor was inserted into the arm on (b)(6) 2025.Date of event is an approximation.On 07/28/2025, it was reported that a skin reaction at the puncture site occurred.After sensor insertion the customer developed an infection at the insertion site.They stated, ¿got an infection at the site of insertion.Had to go to urgent care and take antibiotics.¿ the name of the antibiotic, date and site of insertion was not specified.No other customer details were available.No data or product was provided for investigation.The allegation was undetermined.The probable cause could not be determined.No additional patient or event information is available.
 
Additional Manufacturer Narrative
B3 date of event - correction.B5 describe event or problem - correction.

Brand Name
STELO GLUCOSE BIOSENSOR SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22926993
Report Number3004753838-2025-241758
Device Sequence Number10389756
Product Code SAF
UDI-Device Identifier00386270004338
UDI-Public00386270004338
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K234070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9500-174
Device Catalogue NumberSTP-XN-001
Device Lot Number1725127002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer08/31/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale